MAUDE Adverse Event Report: Zimmer Biomet, Inc. HMRL TRAY +6 STD; shoulder prosthesis, reverse configuration

Zimmer Biomet, Inc. HMRL TRAY +6 STD; shoulder prosthesis, reverse configuration
Catalog Number 110031405
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a revision due to infection.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).H6: proposed component code: mechanical (g04) - head.G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
HMRL TRAY +6 STD
Common Device Name
shoulder prosthesis, reverse configuration
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50519276
Report Number0001822565-2026-02999
Device Sequence Number9309509
Product Code PHX
UDI-Device Identifier00887868231377
UDI-Public(01)00887868231377(17)350922(10)67478386
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number110031405
Device Lot Number67478386
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date08/31/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR
Patient SexUnknown